# SDR R61A202002160192

- Difficulty date: February 2, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND "FWD WET CORROSION ON RH SEAT TRACK FR12-17 (SEVERAL PLACES) AS MARKED.  FABRICATED AND INSTALLED REPAIR DOUBLER AT FWD WET RH SEAT TRACK FR12-17 PER SRM 51--40-08 AND 53-10-10. RESTORED SURFACE PROTECTION PER SRM 51-23-06 PO# 259007."
